MathSciNet Relay Station
MathSciNet bibliographic data
MR2567280 92D30 (34K20 34K60)
Li, Michael Y.; Shuai, Zhisheng; Wang, Chuncheng Global stability of multi-group epidemic models with distributed delays. J. Math. Anal. Appl. 361 (2010), no. 1, 38–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement